The weight inequalities on reich type theorem in b-metric spaces

Zoran D. Mitrović, Hassen Aydi, Mohd. Salmi Md. Noorani, Haitham Qawaqneh

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this note, we give a generalization of the Reich type theorem in b-metric spaces by using weight inequalities. Here, the existence of nonunique fixed points is ensured. Other known fixed point results in the literature are derived.

Original languageEnglish
Pages (from-to)51-57
Number of pages7
JournalJournal of Mathematics and Computer Science
Volume19
Issue number1
DOIs
Publication statusPublished - 1 Jan 2019

Fingerprint

Metric space
Fixed point
Theorem
Generalization

Keywords

  • B-metric space
  • Fixed point
  • Weight inequalities

ASJC Scopus subject areas

  • Mathematics(all)
  • Computational Mathematics
  • Computer Science Applications
  • Computational Mechanics

Cite this

The weight inequalities on reich type theorem in b-metric spaces. / Mitrović, Zoran D.; Aydi, Hassen; Md. Noorani, Mohd. Salmi; Qawaqneh, Haitham.

In: Journal of Mathematics and Computer Science, Vol. 19, No. 1, 01.01.2019, p. 51-57.

Research output: Contribution to journalArticle

Mitrović, Zoran D. ; Aydi, Hassen ; Md. Noorani, Mohd. Salmi ; Qawaqneh, Haitham. / The weight inequalities on reich type theorem in b-metric spaces. In: Journal of Mathematics and Computer Science. 2019 ; Vol. 19, No. 1. pp. 51-57.
@article{00435833c45c474893dd7cd238758095,
title = "The weight inequalities on reich type theorem in b-metric spaces",
abstract = "In this note, we give a generalization of the Reich type theorem in b-metric spaces by using weight inequalities. Here, the existence of nonunique fixed points is ensured. Other known fixed point results in the literature are derived.",
keywords = "B-metric space, Fixed point, Weight inequalities",
author = "Mitrović, {Zoran D.} and Hassen Aydi and {Md. Noorani}, {Mohd. Salmi} and Haitham Qawaqneh",
year = "2019",
month = "1",
day = "1",
doi = "10.22436/jmcs.019.01.07",
language = "English",
volume = "19",
pages = "51--57",
journal = "Journal of Mathematics and Computer Science",
issn = "2008-949X",
publisher = "International Scientific Research Publications",
number = "1",

}

TY - JOUR

T1 - The weight inequalities on reich type theorem in b-metric spaces

AU - Mitrović, Zoran D.

AU - Aydi, Hassen

AU - Md. Noorani, Mohd. Salmi

AU - Qawaqneh, Haitham

PY - 2019/1/1

Y1 - 2019/1/1

N2 - In this note, we give a generalization of the Reich type theorem in b-metric spaces by using weight inequalities. Here, the existence of nonunique fixed points is ensured. Other known fixed point results in the literature are derived.

AB - In this note, we give a generalization of the Reich type theorem in b-metric spaces by using weight inequalities. Here, the existence of nonunique fixed points is ensured. Other known fixed point results in the literature are derived.

KW - B-metric space

KW - Fixed point

KW - Weight inequalities

UR - http://www.scopus.com/inward/record.url?scp=85063670133&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85063670133&partnerID=8YFLogxK

U2 - 10.22436/jmcs.019.01.07

DO - 10.22436/jmcs.019.01.07

M3 - Article

VL - 19

SP - 51

EP - 57

JO - Journal of Mathematics and Computer Science

JF - Journal of Mathematics and Computer Science

SN - 2008-949X

IS - 1

ER -